Maximal and minimal iterative positive solutions for singular infinite-point p-Laplacian fractional differential equations
Articles
Limin Guo
Changzhou Institute of Technology; Qufu Normal University
Lishan Liu
Qufu Normal University; Curtin University
Published 2019-06-27
https://doi.org/10.15388/NA.2018.6.3
PDF

Keywords

fractional differential equation
Green's function
infinite-point
maximal and minimal positive solutions

How to Cite

Guo, L. and Liu, L. (2019) “Maximal and minimal iterative positive solutions for singular infinite-point p-Laplacian fractional differential equations”, Nonlinear Analysis: Modelling and Control, 23(6), pp. 851-865. doi: 10.15388/NA.2018.6.3.

Abstract

The existence of maximal and minimal positive solutions for singular infinite-point p-Laplacian fractional differential equation is investigated in this paper. Green's function is derived, and some properties of Green's function are obtained. Based upon these properties of Green's function, the existence of maximal and minimal positive solutions is obtained, and iterative schemes are established for approximating the maximal and minimal positive solutions.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy